Följ
Mattias Dahl
Mattias Dahl
Professor of mathematics, Kungliga Tekniska Högskolan
Verifierad e-postadress på kth.se - Startsida
Titel
Citeras av
Citeras av
År
Scalar curvature rigidity for asymptotically locally hyperbolic manifolds
L Andersson, M Dahl
Annals of Global Analysis and Geometry 16, 1-27, 1998
1421998
A limit equation associated to the solvability of the vacuum Einstein constraint equations by using the conformal method
M Dahl, R Gicquaud, E Humbert
512012
Penrose type inequalities for asymptotically hyperbolic graphs
M Dahl, R Gicquaud, A Sakovich
Annales Henri Poincaré 14 (5), 1135-1168, 2013
492013
Smooth Yamabe invariant and surgery
B Ammann, M Dahl, E Humbert
Journal of Differential Geometry 94 (1), 1-58, 2013
472013
Surgery and harmonic spinors
B Ammann, M Dahl, E Humbert
Advances in mathematics 220 (2), 523-539, 2009
422009
Surgery and the Spectrum of the Dirac Operator
C Bär, M Dahl
J. reine angew. Math., 53-76, 2002
362002
The positive mass theorem for ALE manifolds
M Dahl
Banach Center Publications 41 (1), 133-142, 1997
231997
Prescribing eigenvalues of the Dirac operator
M Dahl
manuscripta mathematica 118 (2), 191-199, 2005
222005
On the geometry and topology of initial data sets with horizons
L Andersson, M Dahl, GJ Galloway, D Pollack
arXiv preprint arXiv:1508.01896, 2015
162015
Asymptotically hyperbolic manifolds with small mass
M Dahl, R Gicquaud, A Sakovich
Communications in Mathematical Physics 325, 757-801, 2014
162014
Boundary and lens rigidity of Lorentzian surfaces
L Andersson, M Dahl, R Howard
Transactions of the American Mathematical Society 348 (6), 2307-2329, 1996
161996
On the space of metrics with invertible Dirac operator
M Dahl
Commentarii Mathematici Helvetici 83 (2), 451-469, 2008
152008
Small eigenvalues of the conformal Laplacian
C Bär, M Dahl
arXiv preprint math/0204200, 2002
152002
Dirac eigenvalues for generic metrics on three-manifolds
M Dahl
arXiv preprint math/0204232, 2002
142002
Harmonic spinors and local deformations of the metric
B Ammann, M Dahl, E Humbert
arXiv preprint arXiv:0903.4544, 2009
122009
The first Dirac eigenvalues on manifolds with positive scalar curvature
C Bär, M Dahl
Proceedings of the American Mathematical Society 132 (11), 3337-3344, 2004
122004
The conformal Yamabe constant of product manifolds
B Ammann, M Dahl, E Humbert
Proceedings of the American Mathematical Society 141 (1), 295-307, 2013
112013
Low-dimensional surgery and the Yamabe invariant
B Ammann, M Dahl, E Humbert
Journal of the Mathematical Society of Japan 67 (1), 159-182, 2015
102015
Dependence on the spin structure of the eta and Rokhlin invariants
M Dahl
Topology and its Applications 118 (3), 345-355, 2002
102002
Mass-like invariants for asymptotically hyperbolic metrics
J Cortier, M Dahl, R Gicquaud
arXiv preprint arXiv:1603.07952, 2016
82016
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20